# SDR AALA201701069015

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 9,020 hours, 3,565 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Unsecure
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L3 DOOR CHECK SLIDE PRESSURE MESSAGE ILLUMINATED ON THE FLIGHT ATTENDANT PANEL.  SLIDE BOTTLE PRESSURE WAS IN THE GREEN BAND ON THE SLIDE. MAINTENANCE FOUND THE CONNECTOR PLUG LOOSE ON SLIDE BOTTLE.  SECURED THE CONNECTOR PLUG AND ACCOMPLISHED SATISFACTORY OPS CHECK.
